# SDR CHQA20121107427

- Difficulty date: November 7, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 27,520 hours, 23,668 cycles
- Engine: Rroyce AE3007A1
- Engine time: 18,086 hours, 17,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530643401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT SIDE OF THE CENTER OMEGA BEAM AT CARBON CROSSMEMBER FRAME 28.  THE LEFT CENTER OMEGA BEAM AT FRAME 28 WAS REPAIRED IN ACCORDANCE WITH SRM 51-20-03.
